# SDR EGRA9598

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 7650007901102
- Condition: Inoperative
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE UPON INSTALLATION REPLACED WITH ANOTHER UNIT
